MathSciNet Relay Station
MathSciNet bibliographic data
MR2433703 35Q80 (35B60 35K45 92B05 92E20)
Calvez, Vincent; Corrias, Lucilla The parabolic-parabolic Keller-Segel model in $\Bbb R^2$. Commun. Math. Sci. 6 (2008), no. 2, 417–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement